# SDR TWAA9571

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR DID NOT EXTEND.  CYCLED LANDING GEAR AND NOSE LANDING GEAR EXTENDED NORMAL.  JACKED AIRCRAFT AND OPERATED NOSE LANDING GEAR SEVERAL TIMES.  NOSE LANDING GEAR OPERATION CHECKED NORMAL, NO MALFUNCTION FOUND.  (M)
